RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1980, Volume 14, Issue 1, Pages 1–13 (Mi faa1763)  

This article is cited in 11 scientific papers (total in 12 papers)

Invariant convex cones and orderings in Lie groups

È. B. Vinberg


Full text: PDF file (1605 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1980, 14:1, 1–10

Bibliographic databases:

UDC: 519.46
Received: 22.01.1979

Citation: È. B. Vinberg, “Invariant convex cones and orderings in Lie groups”, Funktsional. Anal. i Prilozhen., 14:1 (1980), 1–13; Funct. Anal. Appl., 14:1 (1980), 1–10

Citation in format AMSBIB
\Bibitem{Vin80}
\by \`E.~B.~Vinberg
\paper Invariant convex cones and orderings in Lie groups
\jour Funktsional. Anal. i Prilozhen.
\yr 1980
\vol 14
\issue 1
\pages 1--13
\mathnet{http://mi.mathnet.ru/faa1763}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=565090}
\zmath{https://zbmath.org/?q=an:0452.22014}
\transl
\jour Funct. Anal. Appl.
\yr 1980
\vol 14
\issue 1
\pages 1--10
\crossref{https://doi.org/10.1007/BF01078407}


Linking options:
  • http://mi.mathnet.ru/eng/faa1763
  • http://mi.mathnet.ru/eng/faa/v14/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Olshanskii, “Invariant cones in Lie algebras, Lie semigroups, and the holomorphic discrete series”, Funct. Anal. Appl., 15:4 (1981), 275–285  mathnet  crossref  mathscinet  zmath  isi
    2. A. K. Guts, “Axiomatic relativity theory”, Russian Math. Surveys, 37:2 (1982), 41–89  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. G. I. Olshanskii, “Invariant orderings in simple Lie groups. The solution to É. B. Vinberg's problem”, Funct. Anal. Appl., 16:4 (1982), 311–313  mathnet  crossref  mathscinet  zmath  isi
    4. M. I. Zelikin, “Synthesis of optimal trajectories on representation spaces of Lie groups”, Math. USSR-Sb., 60:2 (1988), 533–546  mathnet  crossref  mathscinet  zmath
    5. Yu. A. Neretin, “A complex semigroup that contains the group of diffeomorphisms of the circle”, Funct. Anal. Appl., 21:2 (1987), 160–161  mathnet  crossref  mathscinet  zmath  isi
    6. M. I. Zelikin, “Group symmetry in degenerate extremal problems”, Russian Math. Surveys, 43:2 (1988), 189–190  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. A. M. Vershik, “The Limit Shape of Convex Lattice Polygons and Related Topics”, Funct. Anal. Appl., 28:1 (1994), 13–20  mathnet  crossref  mathscinet  zmath  isi
    8. D. V. Yur'ev, “Quantum projective field theory: Quantum-field analogs of the Euler–Arnol'd equations in projective $G$ multiplets”, Theoret. and Math. Phys., 98:2 (1994), 147–161  mathnet  crossref  mathscinet  zmath  isi
    9. D. V. Alekseevskii, V. O. Bugaenko, G. I. Olshanskii, V. L. Popov, O. V. Schwarzman, “Érnest Borisovich Vinberg (on his 60th birthday)”, Russian Math. Surveys, 52:6 (1997), 1335–1343  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    10. A. L. Konstantinov, “Invariant Ordering on the Simply Connected Covering of the Shilov Boundary of a Symmetric Domain”, Funct. Anal. Appl., 42:1 (2008), 28–32  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. A. L. Konstantinov, “Invariant orderings on homogeneous spaces with irreducible isotropy group”, Russian Math. Surveys, 63:2 (2008), 369–371  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    12. Ben Simon G. Hartnick T., “Invariant Orders on Hermitian Lie Groups”, J. Lie Theory, 22:2 (2012), 437–463  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:339
    Full text:126
    References:22
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019